MathSciNet Relay Station
MathSciNet bibliographic data
MR1016295 (90m:35123) 35L67 (46F10 73D05 73E99)
Colombeau, Jean-François The elastoplastic shock problem as an example of the resolution of ambiguities in the multiplication of distributions. J. Math. Phys. 30 (1989), no. 10, 2273–2279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement